# SDR DALA2023062605138

- Difficulty date: June 24, 2023
- Submitted: June 26, 2023
- Operation: Air carrier
- Aircraft: N694DL
- Make and model: Boeing 757232
- Aircraft serial: 29726
- Aircraft time: 79,602 hours, 30,664 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 694 DOOR 2R ARMING LEVER TRAVELS ONLY HALF WAY AND WILL NOT PROPERLY ARM. CORRECTIVE ACTION: PERFORMED OPS CHK OF 2R DOOR ARMING PER B757 AMM 25-61. OPS CHK GOOD. (4732706)
